# SDR AALA20100909TUL03

- Difficulty date: September 9, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N9622A
- Make and model: Doug DC-9-83
- Aircraft serial: 53593
- Aircraft time: 34,601 hours, 15,951 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME FORWARD SIDE OF STATION 1418 LONGERON 2 LEFT.  INSTALLED REPAIR DOUBLER PER SRM 53-03-00.
